# SDR 2006UALA00101

- Difficulty date: January 21, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 616 Str 17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FS 616 BELOW STR 17R FRAME CRACKED.    REMOVED DAMAGE, FABRICATED AND INSTALLED ANGLE AND FILLER REPAIR REF MM 53-11-89.
